It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by LYNN on March 13, 2000 at 11:41:52:

Is anyone else hooked on fioricet? I have taken fioricet for about 20 years in various doses for migraine headaches. About 8 years ago, one doctor had me on 120 per month (4 a day) which worked great for me. When he retired, my new doc reduced me to 50 per month. That was 7 years ago. Now she is suddenly reducing me off. 10 less per month until I get down to only 12 per month. I don't feel this is enough for me, as I really need 1 to start my day as a preventative for migraine, then take more if I get a headache. After the first month of reducing to 40, I noticed my left hand aches (and sometimes burns)and my fingers would somtimes 'draw up'. Also that hand is a little weak and gets cold easily. Not to mention the weird feeling in my head. Thanks for listening.. Just wandered if anyone else suffered from fioricet withdrawal. If so, what did you experience?
Thanx

Follow Ups

All times are GMT -7. The time now is 10:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!